# SDR SWAA2024112050757

- Difficulty date: October 19, 2024
- Submitted: November 20, 2024
- Operation: Air carrier
- Aircraft: N208WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29856
- Aircraft time: 61,316 hours, 36,632 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Sidewall Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FCB SIDEWALL SUPPORT IS CORRODED; FROM BS400+14 TO BS420; RBL24; WL156.<[01] REMOVED AND REPLACED FLOOR TO SIDEWALL SUPPORT AT FCB BETWEEN BS.400 - BS420; RBL.24 WL.156 IAW B-737-700 SRM 51-40-02 DWG#143A7500. REV: -;[02] VERIFIED CORRECTIVE ACTION
